# SDR Y9PA202108180507

- Difficulty date: March 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N125GH
- Make and model: Gulstm GV
- Aircraft serial: 526
- Aircraft time: 10,752 hours, 3,417 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Flange
- Condition: Corroded
- Location: Vertical Stab
- Part time: 10,752 hours, 3,417 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS IDENTIFIED ON BOTH SIDES OF VERTICAL STABILIZER REBATE FLANGES. REMOVED 64 NUTPLATE, CLEANED CORROSION FROM BELOW THE 64 REMOVED NUTPLATES, INSTALLED NUT PLATES ON THE VERTICAL STABILIZER REBATE FLANGES IN ACCORDANCE WITH GV SRM CH 51-42-00.
